Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 22, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 3, 2025, 1:10 PM CDT for 6 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 1:10 PM CDT (18:10 UTC)
- Expired
- Apr 3, 2025, 4:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barren County, KY, Butler County, KY, Grayson County, KY, Logan County, KY, Metcalfe County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 82 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:30 PM CDT | FLASH FLOOD | 4 N Glasgow, KY | Multiple roads closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 351 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
549
WGUS53 KLMK 031810
FFWLMK
KYC009-031-085-141-169-227-032115-
/O.NEW.KLMK.FF.W.0022.250403T1810Z-250403T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
110 PM CDT Thu Apr 3 2025
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Southwestern Grayson County in central Kentucky...
Northern Barren County in south central Kentucky...
Butler County in south central Kentucky...
Logan County in south central Kentucky...
Northwestern Metcalfe County in south central Kentucky...
Warren County in south central Kentucky...
* Until 415 PM CDT.
* At 110 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bowling Green, Glasgow, Russellville, Morgantown, Plum Springs,
Crestmoor, Memphis Junction, Mount Victor, Three Springs and
Anderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3718 8692 3733 8682 3730 8676 3740 8661
3737 8648 3717 8641 3708 8628 3710 8622
3705 8607 3716 8606 3718 8569 3710 8561
3691 8600 3693 8620 3679 8640 3688 8665
3665 8676 3664 8706 3706 8705 3709 8690
FLASH FLOOD...RADAR INDICATED
$$
AMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 12:34 PM CDT, 36 minutes earlier. Its key messages:
- * HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY THROUGH THE WEEKEND * SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
Area forecast discussion, Apr 3, 12:34 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
134 PM EDT Thu Apr 3 2025
...Updated Aviation Discussion...
.KEY MESSAGES...
* HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF
NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY
THROUGH THE WEEKEND
* SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH
HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
07z upper air and surface analysis shows a large and intense squall
line extending from the Great Lakes, through central Kentucky and
back south and westward through central Arkansas.
The line of storms is aided by intense lift from a 130 kt jet in the
Great Lakes and a 50-70 kt low level jet bringing in moisture from
the Gulf. Kentucky mesonet sites just since midnight have shown a
swath of 0.5-1.5 inches of rain and total rainfall amounts in the
last 24 hours have already amounted 1-2 inches of rain from north
central through southwest Kentucky.
This rain is the start of what is to be several days worth of rain
which as we go through the event could lead to catastrophic
flooding.
Throughout today a stalled frontal boundary through central Kentucky
will combine with robust gulf moisture from surface winds out of the
south and an upper level pattern which will continue to bring
moisture in from the southwest. Thunderstorms look to be constant
throughout the day with rainfall rates at 0.25-0.5 inch per hour or
more at times. Later this afternoon a warm front in Tennessee will
move northward into south central Kentucky and with robust CAPE
values and wind shear in the vicinity of the front we could once
again see strong to severe thunderstorms mainly through southern
Kentucky and northern Tennessee. Hail, wind, and tornadoes are all
possible later this afternoon. ECWMF and NAEFS PW values during the
day hover around 1.5 inches meaning these storms will have a lot of
moisture to ring out over a long period of time.
Tonight into Friday as the large longwave trough and closed low in
the desert southwest intensifies it should cause the upper level
flow to lift slightly northward and take the train of heavier rain
slightly northward into Indiana and Illinois and we could even see a
break in the rainfall activity in southern Kentucky for a time. NBM
probabilities of seeing 12 hour rain greater than 0.5 inch during
the day on Friday are highest in southern Indiana (50%) and lowest
in southern Kentucky (~10%). The severe weather threat also shifts
to the north and west with areas from southwest Indiana through
western Kentucky having the higher threat for strong storms.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
The slow moving trough in the desert southwest moves eastward during
the weekend and this will setup a long duration heavy rainfall event
through the Ohio Valley especially from Saturday night through
Monday morning. EFI forecasts shows good ensemble agreement in the
Euro models of a widespread high precipitation event as confidence
is around 90% and shift of tails at 1 indicating better confidence
in an extreme event. THis rain combining with the rain received
already from Wednesday night through Friday is having total forecast
amounts at around 8-9 inches widespread through central Kentucky and
possibly locally higher amounts. NBM probabilities of receiving at
least 5 inches of rain from the event are widespread 60-80% across
central Kentucky. It can't be said enough that if you are in flood
prone areas be prepared to move to higher ground quickly. The
longwave trough finally exits from west to east during the day on
Sunday and we should see the rain finally end for the area by Monday
morning.
&&
.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 133 PM EDT Thu Apr 3 2025
Quasi-stationary boundary to the south of the region is not expected
to move all that much this afternoon. Main band of showers and
thunderstorms is likely to affect areas from NW TN through east-
central KY this afternoon. Cigs will lower into the MVFR range with
occasional drops to IFR being possible. Will carry a chance of
thunder at BWG/RGA, but think chances of thunder at KHNB/KSDF/KLEX
will remain low through the afternoon. Boundary may lift a little
more later this evening in response to the low-level jet pushing
into the region. Will carry a PROB30 at SDF late tonight, but
overall confidence here is pretty low. LLWS will be possible at BWG
where the LLJ will impinge into the region. Cigs overnight will be
a mix of IFR/MVFR at most locations.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
SHORT TERM...WFO DDC
LONG TERM....WFO DDC
AVIATION.....MJHazardous weather outlook, Apr 3, 6:29 AM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 729 AM EDT Thu Apr 3 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-041130- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 729 AM EDT Thu Apr 3 2025 /629 AM CDT Thu Apr 3 2025/ ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Rounds of additional showers and thunderstorms will be possible across the outlook area today and tonight. Some storms may be strong to severe with damaging winds and isolated tornadoes possible. Heavy rainfall is also likely with localized flooding issues expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and strong storms are expected to continue from Friday into the weekend. There is considerable concern for a high- impact, major rainfall and flooding event across the lower Ohio and Tennessee Valleys from today through the weekend. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the remainder of the week. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ
In the hours before
Local storm report, Apr 3, 10:46 AM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1146 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Tstm Wnd Dmg 2 SE Okolona 38.12N 85.67W
04/02/2025 Jefferson KY Public
Top of tree snapped onto road blocking
intersection of Glen Rose Rd and E Manslick
Rd.
&&
ARSpecial weather statement, Apr 3, 11:07 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
1207 PM EDT Thu Apr 3 2025
KYZ066-076>078-081-082-031645-
Russell KY-Metcalfe KY-Cumberland KY-Casey KY-Adair KY-Clinton KY-
1207 PM EDT Thu Apr 3 2025
...STRONG THUNDERSTORMS WILL IMPACT CLINTON...RUSSELL...CUMBERLAND...
SOUTHWESTERN CASEY...ADAIR AND SOUTHEASTERN METCALFE COUNTIES THROUGH
1245 PM EDT/1145 AM CDT/...
At 1207 PM EDT/1107 AM CDT/, Doppler radar was tracking a cluster of
strong thunderstorms 8 miles northeast of Burkesville, moving east at
45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Albany, Jamestown, Burkesville, Russell Springs, Desda,
Cartwright, Cundiff, Absher, and Savage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3662 8538 3706 8552 3731 8496 3713 8487
3712 8490 3705 8491 3700 8484 3695 8491
3696 8495 3692 8496 3686 8506 3677 8501
3669 8502 3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 1607Z 249DEG 37KT 3684 8524
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MJSpecial weather statement, Apr 3, 11:53 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
1253 PM EDT Thu Apr 3 2025
KYZ063>065-073>077-081-031745-
Hart KY-Metcalfe KY-Monroe KY-Cumberland KY-Taylor KY-Allen KY-
Barren KY-Adair KY-Green KY-
1253 PM EDT Thu Apr 3 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN GREEN...MONROE...
SOUTHEASTERN HART...SOUTHEASTERN TAYLOR...EASTERN ALLEN...WEST
CENTRAL CUMBERLAND...BARREN...WESTERN ADAIR AND METCALFE COUNTIES
THROUGH 145 PM EDT/1245 PM CDT/...
At 1253 PM EDT/1153 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Glasgow to near
Westmoreland. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Glasgow, Scottsville, Tompkinsville, Greensburg, Edmonton, Three
Springs, Horse Cave, Gamaliel, Fountain Run, and Pickett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3664 8625 3716 8591 3734 8517 3662 8570
TIME...MOT...LOC 1653Z 246DEG 34KT 3699 8593 3664 8621
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MJSpecial weather statement, Apr 3, 12:44 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
1244 PM CDT Thu Apr 3 2025
KYZ074>078-081-082-031830-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Barren KY-Adair KY-
Clinton KY-
1244 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLINTON...
NORTHEASTERN MONROE...SOUTHWESTERN RUSSELL...NORTHERN CUMBERLAND...
SOUTHEASTERN BARREN...ADAIR AND SOUTHERN METCALFE COUNTIES THROUGH
130 PM CDT...
At 1244 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Edmonton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Tompkinsville, Edmonton, Burkesville, Leslie, Cundiff,
Curtis, Absher, Bliss, and Grider.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3672 8570 3691 8581 3723 8523 3688 8503
TIME...MOT...LOC 1744Z 246DEG 39KT 3685 8566
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MJSpecial weather statement, Apr 3, 12:46 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
1246 PM CDT Thu Apr 3 2025
KYZ074>078-081-082-031830-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Barren KY-Adair KY-
Clinton KY-
1246 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLINTON...
NORTHEASTERN MONROE...SOUTHWESTERN RUSSELL...NORTHERN CUMBERLAND...
SOUTHEASTERN BARREN...ADAIR AND SOUTHERN METCALFE COUNTIES THROUGH
130 PM CDT...
At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Edmonton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Tompkinsville, Edmonton, Burkesville, Leslie, Cundiff,
Curtis, Absher, Bliss, and Grider.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3672 8570 3691 8581 3723 8523 3688 8503
TIME...MOT...LOC 1746Z 246DEG 39KT 3686 8563
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MJSpecial weather statement, Apr 3, 1:04 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
104 PM CDT Thu Apr 3 2025
KYZ063-064-074-076-077-031845-
Hart KY-Metcalfe KY-Barren KY-Adair KY-Green KY-
104 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GREEN...SOUTHEASTERN
HART...CENTRAL BARREN...WEST CENTRAL ADAIR AND NORTHERN METCALFE
COUNTIES THROUGH 145 PM CDT...
At 104 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glasgow, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Glasgow, Greensburg, Edmonton, Three Springs, Pickett, Node, Coral
Hill, Lecta, Haywood, and Bliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky.
&&
LAT...LON 3686 8601 3704 8610 3729 8548 3704 8535
TIME...MOT...LOC 1804Z 247DEG 46KT 3699 8597
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 27 min |
| Apr 2, 7:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 32 min |
| Apr 2, 7:53 PM CDT | Special Weather Statement | LMK | Hart | 37 min |
| Apr 2, 9:19 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 41 min |
| Apr 2, 9:35 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 25 min |
| Apr 2, 9:52 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 38 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 67 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 62 min |
| Apr 2, 9:58 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 47 min |
| Apr 2, 10:29 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 31 min |
| Apr 2, 10:31 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 29 min |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 51 min |
| Apr 2, 10:57 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 33 min |
| Apr 2, 11:00 PM CDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Trimble | 30 min |
| Apr 2, 11:02 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Apr 2, 11:19 PM CDT | Areal Flood Advisory | LMK | Jefferson | 5 hr |
| Apr 2, 11:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more | 40 min |
| Apr 2, 11:26 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more | 34 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 2, 11:41 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more | 34 min |
| Apr 2, 11:47 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more | 43 min |
| Apr 2, 11:54 PM CDT | Tornado Warning | LMK | Franklin, Henry, Shelby | 14 min |
| Apr 3, 12:01 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more | 29 min |
| Apr 3, 12:02 AM CDT | Tornado Warning | LMK | Franklin, Harrison, Henry, Scott, Shelby | 28 min |
| Apr 3, 12:03 AM CDT | Tornado Warning | LMK | Hardin, Larue, Marion, Nelson, Washington | 27 min |
| Apr 3, 12:12 AM CDT | Areal Flood Advisory | LMK | Oldham, Trimble | 3 hr |
| Apr 3, 12:14 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Apr 3, 12:18 AM CDT | Tornado Warning | LMK | Harrison, Scott | 27 min |
| Apr 3, 12:21 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 39 min |
| Apr 3, 12:27 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more | 33 min |
| Apr 3, 12:30 AM CDT | Tornado Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 30 min |
| Apr 3, 12:36 AM CDT | Tornado Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Scott, Woodford | 24 min |
| Apr 3, 12:51 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Edmonson, Green, Hart and 5 more | 39 min |
| Apr 3, 12:59 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more | 31 min |
| Apr 3, 1:02 AM CDT | Tornado Warning | LMK | Barren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more | 28 min |
| Apr 3, 1:06 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more | 10 hr |
| Apr 3, 1:07 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more | 23 min |
| Apr 3, 1:13 AM CDT | Tornado Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 32 min |
| Apr 3, 1:20 AM CDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 1:29 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 4 more | 61 min |
| Apr 3, 1:31 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Green, Lincoln and 4 more | 44 min |
| Apr 3, 1:40 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 50 min |
| Apr 3, 1:53 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 52 min |
| Apr 3, 1:58 AM CDT | Tornado Warning | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 47 min |
| Apr 3, 2:03 AM CDT | Tornado Warning | LMK | Bourbon, Nicholas | 11 min |
| Apr 3, 2:23 AM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 5 hr |
| Apr 3, 3:20 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 3:49 AM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Green, Hart, Larue and 3 more | 6 hr |
| Apr 3, 3:49 AM CDT | Special Weather Statement | LMK | Adair, Casey | 41 min |
| Apr 3, 4:12 AM CDT | Special Weather Statement | LMK | Cumberland, Russell | 48 min |
| Apr 3, 4:28 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 47 min |
| Apr 3, 4:57 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more | 6 hr |
| Apr 3, 5:11 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 34 min |
| Apr 3, 5:29 AM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe, Russell | 6 hr |
| Apr 3, 5:39 AM CDT | Tornado Warning | LMK | Clinton | 36 min |
| Apr 3, 5:46 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 29 min |
| Apr 3, 7:33 AM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 3 hr |
| Apr 3, 7:47 AM CDT | River Flood Warning | LMK | Butler, Warren | 11 days |
| Apr 3, 7:47 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 16 days |
| Apr 3, 7:49 AM CDT | River Flood Warning | LMK | Ohio | 24 days |
| Apr 3, 9:32 AM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 43 min |
| Apr 3, 9:42 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 48 min |
| Apr 3, 9:45 AM CDT | Areal Flood Warning | LMK | Barren, Butler, Edmonson, Grayson, Green, Hart and 5 more | 10 hr |
| Apr 3, 9:57 AM CDT | Tornado Warning | LMK | Clinton, Cumberland | 18 min |
| Apr 3, 10:11 AM CDT | Tornado Warning | LMK | Clinton | 19 min |
| Apr 3, 10:33 AM CDT | River Flood Warning | LMK | Edmonson | 7 days |
| Apr 3, 10:37 AM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more | 9 hr |
| Apr 3, 10:45 AM CDT | River Flood Warning | LMK | Warren | 4 days |
| Apr 3, 10:54 AM CDT | River Flood Warning | LMK | Cumberland, Monroe | 3 days |
| Apr 3, 10:57 AM CDT | Areal Flood Warning | LMK | Anderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more | 9 hr |
| Apr 3, 11:07 AM CDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 38 min |
| Apr 3, 11:16 AM CDT | River Flood Warning | LMK | Franklin | 5 days |
| Apr 3, 11:18 AM CDT | River Flood Warning | LMK | Hardin, Nelson | 10 days |
| Apr 3, 11:35 AM CDT | Flash Flood Warning | LMK | Allen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Apr 3, 11:53 AM CDT | River Flood Warning | LMK | Hancock | 12 days |
| Apr 3, 11:53 AM CDT | River Flood Warning | LMK | Breckinridge, Hancock | 21 days |
| Apr 3, 11:53 AM CDT | Special Weather Statement | LMK | Barren, Metcalfe, Monroe | 52 min |
| Apr 3, 12:02 PM CDT | Areal Flood Warning | LMK | Adair, Boyle, Casey, Cumberland, Garrard, Green and 6 more | 9 hr |
| Apr 3, 12:27 PM CDT | Flash Flood Warning | LMK | Adair, Casey, Green, Marion, Russell, Taylor and 1 more | 3 hr |
| Apr 3, 12:44 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 46 min |
Nearby
Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.